Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Invariant subgroups of groups of higher derivations


Authors: James K. Deveney and John N. Mordeson
Journal: Proc. Amer. Math. Soc. 68 (1978), 277-280
MSC: Primary 12F15
MathSciNet review: 0476711
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let L be a field of characteristic $ p > 3$. A subgroup G of the group D of all rank $ {p^e}$ higher derivations on L is Galois if G is the group of all d in D having a given subfield in its field of constants. The field of constants of G is denoted as $ {L^G}$. The main result states: Let $ H \subseteq G$ be Galois subgroups of D. Then H is an invariant subgroup of G if and only if either $ {L^H} = {L^G}({L^{{p^r}}})$ for some nonnegative integer r, or $ {L^H} \subseteq {L^G}({L^{{p^e}}})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12F15

Retrieve articles in all journals with MSC: 12F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0476711-7
PII: S 0002-9939(1978)0476711-7
Keywords: Purely inseparable field extension, higher derivation, Galois group of higher derivations
Article copyright: © Copyright 1978 American Mathematical Society